# SDR N6WA2023020602

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10254
- Aircraft time: 40,113 hours, 28,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD CEILING EMERG. LIGHT BULB INOP. R&R THIRD CEILING EMERG. LIGHT BULB IAW CRJ AMM 33-51-09. OPS CHECK GOOD.
